# SDR CALA2011060800423

- Difficulty date: June 8, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 34,611 hours, 10,866 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550425
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

737-53-3-0737 FLOORBEAM STA 328 RBL 11 TO RBL 53 HAS CORROSION.  BLENDED OUT CORROSION AND INSTALLED REPAIR STRAP PER ECRA 5321-01763.
